On a local nilpotent of Lie rings that satisfy Engel's condition
Doklady Akademii Nauk, Tome 118 (1958) no. 6, pp. 1074-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_6_a5,
author = {A. I. Kostrikin},
title = {On a local nilpotent of {Lie} rings that satisfy {Engel's} condition},
journal = {Doklady Akademii Nauk},
pages = {1074--1077},
year = {1958},
volume = {118},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_6_a5/}
}
A. I. Kostrikin. On a local nilpotent of Lie rings that satisfy Engel's condition. Doklady Akademii Nauk, Tome 118 (1958) no. 6, pp. 1074-1077. http://geodesic.mathdoc.fr/item/DAN_1958_118_6_a5/